# SDR CALA2024030400633

- Difficulty date: March 2, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 76,531 hours, 32,316 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347042020800
- Condition: Corroded
- Location: Frms 56-57 S41l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FR 56-57 STR 41 L/H HAS CORROSION.  R & R STRINGER SEGMENT FR53 TO FR60 STR 41 L/H P/N D5347 042020800 IAW A320 SRM 51-42-11/001 RESTORED INTERIOR FINISH IAW A320 SRM 51-23-11/001.
